# SDR SWAA2013091820201

- Difficulty date: August 31, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 71,941 hours, 50,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C35604
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER GALLEY AFT CARGO COMPARTMENT ANGLE CORRODED AT BS 1022, BL 0.  R&R ANGLE IAW SRM & DRAWING.
